# SDR MEJA9501002

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT560
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Part number: MS3126E2461P
- Condition: Wet
- Location: Rt Wing Root
- Part time: 9,938 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 1851 IN CRUISE THE RIGHT WING OVERHEAT LIGHT CAME ON.  AIRCRAFT TURNED BACK AND RETURNED TO MFE WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND MOISTURE IN THE WING ROOT CONNECTOR FOR THE WING OVERHEAT LIGHT SYSTEM.  CLEANED AND DRIED THE CONNECTOR.  PERFORMED SYSTEM FUNCTIONAL CHECK, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
